DYSKINESIA OF PARKINSON PATIENT

Patient

Q: Respected Sir/ Madam,
My father is 72 years old , suffering from Parkinson diseases since 14 years. Doctor prescribed to give him ENATACOM 200 and SYNDOPA 110 . Dr has told us to give him SYNDOPA 110 – 5 tablets by diluting it on half litter of water with one spoon of lemon juice and he had taken it entire day ( from 8 AM TO 10 PM) in a water flux with straw. But at 7PM onwards he become off and he can not even straight his head and also could not control his urine. He do urine while taking dinner at dinning table and also can not move his body.
He had also given SYNDOPA CR 125 at bed time that is at 10 PM, but he become sleepless till 4 AM and frequent urination. So we stop all the above mode of doses including giving SYNDOPA 110 BY diluting in water.
Now, His present doses are :- at Morning 8AM- ENTACOM 200, SYNDOPA 110,RASALECT 1 / At 10AM ,12PM,2PM,4PM,8PM,10PM- SYNDOPA 110 HALF TABLET .
And apart from that he is taking Ecospin AV 75 at 2 PM.
But he is not well, his Dyskinsia starts severely from 4PM onwards upto 5PM and again generally starts before 6pm that is before giving 6pm SYNDOPA 11O HALF TABLET. Some time it continues with certain breaks till he sleeps .During dyskinsia be sweat too much.
He cant move properly . He requires support all time. He can not stand up from chair or bed alone. But at morning just after waking up at about 7 AM to 10 am he can move and walk though slowly.
He all pathological test is in normal range except ESR. His ESR is too much high.
Please extend your help and guide me.

regards
S.Paul
Tinsukia, Assam, INDIA
Phone 919435393500
email:- legalaids4u@gmail.com

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My GGT is low. Should I be concerned? If yes, what diseases cause this?

Q: I have Parkinson's and the mutation MAOB rs1799836 +/+. Does this mutation accelerates the degradation of dopamine,...

Q: Is someone has been on sinemet for 20 years, can they stop it ?

Q: For years I have had pain, stiffness and poor motor coordination. I have been told I have spastic tight muscles and w...

Q: How do I know if I have nerve damage from a fall or if I have Parkinson's because I have the shakes on the right side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews